Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Am I pregnant or is it because of medicine side effect ?

hello doctor last month i took primolut n to postpone my periods from 26th april... i stoped taking the medicine by 31st april... i got periods on may 4th.... after my 3rd day of periods me and my partner where sexually active and suddenly i developed yeast infection by 19th of may... infection was cured... now my periods is postponed by 2 days (june 1st - todays date) and i've got a double pink in HCG test... i am confused and worried.... am i pregnant or is it because of medicine side effect.. please reply.... note - my periods were regular before (28 days cycle)
Asked On : Tue, 1 Jun 2010
Answers:  1 Views:  594
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query

If your HCG test is showing positive then u r pregnant.
Medicines will not cause a false positive result
Please consult a gynaec and follow up with her.

Have a healthy life
Answered: Sat, 10 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor